MAUDE Adverse Event Report: TIDI PRODUCTS LLC ZERO GRAVITY HINGED MONORAIL SYSTEM; APRON, LEADED

TIDI PRODUCTS LLC ZERO GRAVITY HINGED MONORAIL SYSTEM; APRON, LEADED
Model Number ZGCM-HSA
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Zero gravity cable outer sleeve is damaged.If the damage to the cable outer coating results in debris or fragments that may then fall into the sterile field, this could result in patient injury and is therefore mdr reportable.
 
Additional Manufacturer Narrative
H3: device is not available for evaluation; therefore this report is based solely on the information provided by the customer.H10: this malfunction was initially reported to the distributor, biotronik.It was reported that the balancer cable outer sleeve or coating was damaged, and images of the damage were provided.Historical complaint data review identified one other similar complaint for damage to the balancer cable outer coating documented in the last 5 years.Review of the photo provided by the customer showed damage consistent with burning, like blackened edges and melted shriveled plastic where the sheath was no longer surrounding the cable, however no damage to the cable itself was observed.The customer was contacted for additional information regarding maintenance and usage of the device, but no additional information has been received so far.The customer was advised to discontinue use of the device until the balancer can be replaced.After analyzing all customer provided information and evidence, and reviewing the system component design and operation, the conclusion drawn from this complaint was most likely caused by a thermal event unrelated to the design of the zero-gravity unit.Currently, there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented, and acted upon as warranted.Manufacturer reference file: (b)(4).

Brand Name
ZERO GRAVITY HINGED MONORAIL SYSTEM
Common Device Name
APRON, LEADED
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key21339548
Report Number2182318-2025-00010
Device Sequence Number14415408
Product Code EAJ
UDI-Device Identifier00618125176144
UDI-Public00618125176144
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberZGCM-HSA
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Initial Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown